Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 75, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 1, 2024, 4:13 PM MDT for Baca County, Prowers County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2024, 4:13 PM MDT (22:13 UTC)
- Expired
- Jun 1, 2024, 4:45 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Baca County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 167 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:00 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.2 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2172 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
328
WUUS55 KPUB 012213
SVRPUB
COC009-099-012245-
/O.NEW.KPUB.SV.W.0075.240601T2213Z-240601T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
413 PM MDT Sat Jun 1 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
South central Prowers County in southeastern Colorado...
Northern Baca County in southeastern Colorado...
* Until 445 PM MDT.
* At 412 PM MDT, a severe thunderstorm was located 8 miles north of
Pritchett, or 16 miles west of Springfield, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Springfield, Walsh, Pritchett, Vilas, Two Buttes, and Two Buttes
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Two Buttes Reservoir, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3742 10301 3758 10299 3773 10234 3737 10225
3736 10282
TIME...MOT...LOC 2212Z 258DEG 24KT 3749 10290
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS1 follow-up statement
503
WWUS55 KPUB 012230
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
430 PM MDT Sat Jun 1 2024
COC099-012239-
/O.CAN.KPUB.SV.W.0075.000000T0000Z-240601T2245Z/
Prowers CO-
430 PM MDT Sat Jun 1 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PROWERS COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3742 10301 3753 10297 3759 10282 3763 10239
3737 10231 3736 10282
TIME...MOT...LOC 2229Z 258DEG 24KT 3751 10276
$$
COC009-012245-
/O.CON.KPUB.SV.W.0075.000000T0000Z-240601T2245Z/
Baca CO-
430 PM MDT Sat Jun 1 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHWESTERN BACA COUNTY...
At 429 PM MDT, a severe thunderstorm was located 10 miles northwest
of Springfield, moving east at 30 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Springfield, Pritchett, Vilas, and Two Buttes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Two Buttes Reservoir, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3742 10301 3753 10297 3759 10282 3763 10239
3737 10231 3736 10282
TIME...MOT...LOC 2229Z 258DEG 24KT 3751 10276
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:02 PM MDT, 1 hour 11 minutes earlier. Its key messages:
- Strong to severe thunderstorms to linger across the eastern plains this evening until around 9 PM.
- Warmer and drier weather conditions remain on tap into the middle of work week with a slow increase in precipitation chances into next weekend.
Area forecast discussion, Jun 1, 3:02 PM MDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 302 PM MDT Sat Jun 1 2024 .KEY MESSAGES... - Strong to severe thunderstorms to linger across the eastern plains this evening until around 9 PM. - Warmer and drier weather conditions remain on tap into the middle of work week with a slow increase in precipitation chances into next weekend. && .SHORT TERM /THROUGH TONIGHT/... Issued at 301 PM MDT Sat Jun 1 2024 Currently...Broad upper trough was gradually moving across the western US. Isolated convection has fired over the Pikes Peak region as well as the Raton Mesa this afternoon, producing radar-indicated hail up to around 3/4 inch in diameter as well as occasional lightning. Temps have warmed into the 70s for the high valleys, and mid 70s to mid 80s across the plains. Convection is slowly drifting to the east, and moving into more moisture rich air. Tonight...All roads point to a somewhat busy evening, with 0-6KM bulk shear at 40-45 kts and CAPE at 1500-2500 j/kg for much of the plains. SPC has kept much of the plains in a Slight box for severe weather, and a Severe Thunderstorm Watch has been issued for much of the eastern plains until 9 PM tonight. Now, having said that, hi-res models do indicate that the back edge of the moisture quickly pushes east late this afternoon into the evening, and western portions of the watch such as Crowley, Otero and Las Animas counties will likely be dropped early. Main threats will be wind gusts around 60 mph, large hail up to 2 inches in diameter, periods of moderate to heavy rain and frequent cloud to ground lightning. Clearing skies are then anticipated overnight. Overnight lows will cool into the upper 30s to mid 40s for the high valleys, and 50s across the plains. Tomorrow...Upper trough moves into the Great Basin and Four Corners regions, and increasing w-sw flow aloft will mean a very hot and increasingly dry day for the forecast area on Sunday. Though SPC has the far eastern plains within a Marginal box for severe weather, currently it looks like convection will be isolated at best across the Palmer Divide and near the eastern border. High temps will climb into the upper 70s to lower 80s for the high valleys, and mid 80s to mid 90s for the plains. Moore && .LONG TERM /SUNDAY THROUGH SATURDAY/... Issued at 301 PM MDT Sat Jun 1 2024 Modest west to northwest flow aloft across the region Sunday night moderates into the middle of next week, as upper level ridging continues to build over the Central Rockies. This allow for warmer and drier conditions to prevail across south central and southeast Colorado. Highs through mid week look to warm to above seasonal levels in the mid 80s to upper 90s across the plains, with temps mainly in 60s and 70s across higher terrain. Overnight lows also look to be at or above seasonal levels, leading to some increased flows in area streams, with enhanced melting of the high mountain snowpack. By Thursday, an omega block pattern looks to set up across the region, with passing waves across the Central Conus and southerly flow in place across the Dessert Southwest will lead to slowly increasing moisture and slowly increasing chances of daily showers and thunderstorms area wide, as temperatures remain at to above seasonal levels. && .AVIATION /18Z TAFS THROUGH 18Z SUNDAY/... Issued at 1135 AM MDT Sat Jun 1 2024 VFR conditions anticipated across much of the forecast area today over the next 24 hrs, including the three main TAF sites of KCOS, KPUB and KALS. Abundant llvl moisture across the eastern plains is expected to spark strong to severe thunderstorm activity once again this afternoon after 20z and lasting through 05z near the eastern border. KCOS and KPUB: VCSH and VCTS mentioned between 20z and 04z. KALS: Increasing W-SW winds with gusts to around 22 kt between 20z and 03z. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MOORE LONG TERM...MW AVIATION...MOORE
Hazardous weather outlook, Jun 1, 11:05 AM MDT, 5 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1105 AM MDT Sat Jun 1 2024 COZ058>089-093>099-021300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1105 AM MDT Sat Jun 1 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Increasing thunderstorm coverage is expected for our plains today. Some storms could be strong to severe, especially for areas along and east of I-25 for this afternoon and this evening. Main risks with storms on our plains today will be large hail up to 1.5 inches in diameter, damaging winds gusting over 60 mph, and cloud to ground lightning. Weaker and more isolated storms are expected over the high country earlier this afternoon as well, where main concerns will be gusty winds and lightning. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated thunderstorms will be possible near the Palmer Divide and along the Kansas border Sunday afternoon and evening, with gusty winds to 45 mph and lightning the main storm risks. After a dry period early next week, scattered thunderstorms return to the area Thursday and Friday, as moisture increases again across southern Colorado. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 27/23
In the hours before
Special weather statement, Jun 1, 2:58 PM MDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service Pueblo CO 258 PM MDT Sat Jun 1 2024 COZ088-012130- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 258 PM MDT Sat Jun 1 2024 ...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY THROUGH 330 PM MDT... At 258 PM MDT, Doppler radar was tracking a strong thunderstorm near Trinidad, moving northeast at 25 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Trinidad and Hoehne. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for southeastern Colorado. && LAT...LON 3713 10451 3722 10464 3747 10441 3730 10419 TIME...MOT...LOC 2058Z 233DEG 22KT 3722 10454 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH PS
Special weather statement, Jun 1, 3:04 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
304 PM MDT Sat Jun 1 2024
COZ094-099-012130-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
304 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BACA AND EAST
CENTRAL LAS ANIMAS COUNTIES THROUGH 330 PM MDT...
At 304 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Pritchett, or 25 miles west of Springfield, moving
northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of west central Baca
and east central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3738 10321 3745 10327 3758 10306 3741 10306
TIME...MOT...LOC 2104Z 237DEG 13KT 3749 10307
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, Jun 1, 3:08 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
308 PM MDT Sat Jun 1 2024
COZ086-012145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
308 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PUEBLO COUNTY THROUGH
345 PM MDT...
At 308 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Blende, or 17 miles southeast of Pueblo, moving
northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of central Pueblo
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3797 10453 3802 10457 3817 10439 3804 10426
TIME...MOT...LOC 2108Z 237DEG 13KT 3803 10449
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, Jun 1, 3:17 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
317 PM MDT Sat Jun 1 2024
COZ098-099-012145-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
317 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN PROWERS AND
NORTHEASTERN BACA COUNTIES THROUGH 345 PM MDT...
At 317 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Two Buttes Reservoir, or 23 miles north of
Springfield, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3759 10232 3762 10262 3779 10263 3795 10205
3763 10204
TIME...MOT...LOC 2117Z 263DEG 33KT 3772 10246
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
mwSpecial weather statement, Jun 1, 3:25 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
325 PM MDT Sat Jun 1 2024
COZ094-012200-
Eastern Las Animas County CO-
325 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAS ANIMAS COUNTY
THROUGH 400 PM MDT...
At 324 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Branson, or 22 miles north of Des Moines, moving
east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3711 10387 3721 10341 3700 10332 3700 10383
TIME...MOT...LOC 2124Z 264DEG 23KT 3708 10377
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, Jun 1, 3:51 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
351 PM MDT Sat Jun 1 2024
COZ097-099-012215-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-
351 PM MDT Sat Jun 1 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BACA AND
SOUTHEASTERN BENT COUNTIES THROUGH 415 PM MDT...
At 351 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 11 miles northwest of Pritchett, or 22 miles west of
Springfield, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern Baca
and southeastern Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3738 10306 3766 10306 3769 10276 3739 10275
TIME...MOT...LOC 2151Z 252DEG 16KT 3749 10301
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
PSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| May 31, 6:23 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| May 31, 6:51 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| May 31, 6:53 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| May 31, 7:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 31, 7:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 60 min |
| May 31, 7:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| May 31, 8:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 38 min |
| May 31, 8:34 PM MDT | Special Weather Statement | PUB | Elbert | 26 min |
| May 31, 8:45 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 45 min |
| May 31, 8:50 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| May 31, 9:25 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 35 min |
| May 31, 9:33 PM MDT | Special Weather Statement | PUB | Kiowa | 27 min |
| May 31, 10:18 PM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| Jun 1, 12:08 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 1, 12:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jun 1, 12:35 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jun 1, 12:42 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jun 1, 12:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jun 1, 1:18 PM MDT | Special Weather Statement | PUB | Las Animas | 42 min |
| Jun 1, 1:22 PM MDT | Special Weather Statement | PUB | Elbert | 38 min |
| Jun 1, 1:51 PM MDT | Special Weather Statement | PUB | Bent | 24 min |
| Jun 1, 2:02 PM MDT | Special Weather Statement | PUB | Baca | 28 min |
| Jun 1, 2:06 PM MDT | Special Weather Statement | PUB | Otero | 24 min |
| Jun 1, 2:15 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jun 1, 2:21 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 39 min |
| Jun 1, 2:46 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Jun 1, 2:51 PM MDT | Special Weather Statement | PUB | Prowers | 24 min |
| Jun 1, 2:58 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Jun 1, 3:00 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 45 min |
| Jun 1, 3:04 PM MDT | Special Weather Statement | PUB | Bent | 26 min |
| Jun 1, 3:08 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jun 1, 3:16 PM MDT | Flash Flood Warning | PUB | Baca | 3 hr |
| Jun 1, 3:17 PM MDT | Special Weather Statement | PUB | Prowers | 28 min |
| Jun 1, 3:25 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jun 1, 3:37 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 38 min |
| Jun 1, 3:51 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
| Jun 1, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 14 min |
| Jun 1, 5:02 PM MDT | Special Weather Statement | PUB | Bent | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.